I won't bore you with my long medical history, but suffice to say I had a Total Thyroidectomy in Dec 2007 (left side was taken out in May 2007, then the right in Dec) For many many years I had undiagnosed Hashimoto's disease, till last Oct 2007 with an anti-antibodies at 1442. I have had continual high stress for many years. I notice that when ever I get a stress episode (like my 56k investment being frozen and having no other funds, for example, or my boyfriend dumped me, or I found out I had cancer in my thyroid) I get total severe nausea for days, feel on the verge of throwing up( i have done in the past), migraine, and then a few days later I get diahorrea which won't go away for days. I noticed that this time I got heavily stressed (my brakes failed in my car going down hill at speed!) my kidneys were sooooooo sore for a few days after that, along with all the other symptoms.
The time frame between each 'attack' for want of a better word, is getting more often, now weekly. Getting so I can barely walk, my whole body feels so slow...(different to when I had the hypo symptoms of Hashimoto's) My legs feel like lead and I find it hard to get motivated to do any work. The constant rolling around in my mouth about to throw up is driving me nuts!
My doctor said that the medical profession don't normally do tests for Addison's as my symptoms are too like the Hashimoto's and thyroid problems....all I can say is, this feels soooooo different to that.
Any one had similar experience and then got full blown Addison's? Oh I forgot to mention, I get a weird sort of brown stain on my palms and up my fingers sometimes...go to bed without it then wake up and it is there.It fades after a few days. Showed my psychologist once and he thought it very odd. I am very fair skinned and haven't noticed any darkening elsewhere. Much and all as I hate using salt, all I want lately is salty tastes...not good for my recently elevated cholesterol level!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.